Jump to content

Antidepressant Withdrawal Syndrome Linked to Membrane Lipid Raft Signaling


Marta
 Share

Recommended Posts

 

Interesting!!!!!

 

https://www.genengnews.com/news/antidepressant-withdrawal-syndrome-linked-to-membrane-lipid-raft-signaling/
 

(In the article there is the link of the paper)

Studies by researchers at the University of Illinois Chicago (UIC) offer up new insights into the molecular and cellular mechanisms that underpin the unpleasant symptoms associated with withdrawing from antidepressant therapy.

06/2012 - 02/2015 CIPRALEX 10 mg (for somatic abdominal pain + reflux) - prior to this NOT any significant episode of anxiety/depression

on medication: emotional-sexual numbness, total inability to cry, +8 kg, fatigue -> abdominal pain gone

02/2015 - 1/04/2015 tapering from 10 mg to 0 mg doctor advised

05/05/2015 huge anxiety, burning skin sensation, panic, fear, not able to cry again, never-had-before insomnia, totally lost appetite, little loss of vision in one eye, sweating, chest pain, short breath, restlessness, accelerated heartbeat, mild akathisia legs-feet

30/05/2015 reinstated 8mg (I was suggested 5 mg here)

middle 07/2015 general improving

10/2015 start disastrous too long taper 7mg  11/2015 6mg  12/2015 5mg 1/2016 4mg  2/2016 4mg  3/2016 3mg ->FAIL back to 4mg .... 8/2016 3mg 8/2017 2mg  (short wave in summer '17) 8/2018 2mg stable  8/2019 1mg  1/2020 0.6 mg 

1/APRIL/2020 0mg FREE!

7/2020 - 10/2020 MILD WAVE(mostly anxiety, poor sleep)

6/2021 - 9/2021 WAVE (anxiety, severe insomnia, total loss of appetite, deep depression, internal restlessness, anhedonia)  0.125g triazolam  2 times

18/03/2022 WAVE (anxiety, severe insomnia, total loss of appetite, PAIN in muscles and nerves, arms and right leg,cannot exercise,hard to walk) 0.125g triazolam 3 times

7/5 rein 0.1mg

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy